# SDR ASOA201201133

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT LBL 35 ON FS 349.  REMOVED CORROSION IAW SRM 51-21-06, STEP 3D. FOUND OUT OF LIMITS IAW SRM 53-00-00, FIG 102. REPLACED IAW SRM 51-40-11 AND 51-42-06.
